# SDR 2008UALA03330

- Difficulty date: June 11, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N545UA
- Make and model: Boeing 757222
- Aircraft serial: 25323
- Aircraft time: 62,945 hours, 18,323 cycles
- Engine: Pwa PW2037
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: R3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DOOR 3R WILL NOT ARM.  GIRT BAR SETTING OUT OF ADJUSTMENT.  ADJUSTED GIRT BAR SETTING, ARMS/DISARMS NORMALLY.
